Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

H1N1 Shot

I just took the H1N1 shot and it made me sick almost instantly. I am feeling dizzy and I'm throwing up. Has anyone else received this shot and what did it do to you? The worst part is you can't take Tylenol for the soreness either.

Answer Question
 
MaKennaMama

Asked by MaKennaMama at 2:52 PM on Oct. 21, 2009 in Pregnancy

Level 1 (2 Credits)
Answers (4)
  • Why can't you take Tylenol?
    Anonymous

    Answer by Anonymous at 2:54 PM on Oct. 21, 2009

  • how old are you? was it the nasal or shot and had you taken the regular flu shot. I'm not sure yet, I stay out of the public for now. I did get the regular flu shot.

    Help707

    Answer by Help707 at 2:56 PM on Oct. 21, 2009

  • I am 22. It was the shot not the nasal. They said something about what it does with Tylenol, so I asked her if I would have to tuff it out and she said ya.
    MaKennaMama

    Answer by MaKennaMama at 4:00 PM on Oct. 21, 2009

  • Yes I also took the regular flu shot too.
    MaKennaMama

    Answer by MaKennaMama at 4:01 PM on Oct. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.